Free submodules of indecomposable modules

Ringel CM (2004)
Archiv der Mathematik 83(1): 17-22.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Abstract / Bemerkung
Let Lambda be an artin algebra which has only finitely many isomorphism classes of non-faithful indecomposable modules. We show that large indecomposable Lambda-modules contain large free submodules.
Erscheinungsjahr
2004
Zeitschriftentitel
Archiv der Mathematik
Band
83
Ausgabe
1
Seite(n)
17-22
ISSN
0003-889X
eISSN
1420-8938
Page URI
https://pub.uni-bielefeld.de/record/1607200

Zitieren

Ringel CM. Free submodules of indecomposable modules. Archiv der Mathematik. 2004;83(1):17-22.
Ringel, C. M. (2004). Free submodules of indecomposable modules. Archiv der Mathematik, 83(1), 17-22. https://doi.org/10.1007/s00013-004-0841-5
Ringel, C. M. (2004). Free submodules of indecomposable modules. Archiv der Mathematik 83, 17-22.
Ringel, C.M., 2004. Free submodules of indecomposable modules. Archiv der Mathematik, 83(1), p 17-22.
C.M. Ringel, “Free submodules of indecomposable modules”, Archiv der Mathematik, vol. 83, 2004, pp. 17-22.
Ringel, C.M.: Free submodules of indecomposable modules. Archiv der Mathematik. 83, 17-22 (2004).
Ringel, Claus Michael. “Free submodules of indecomposable modules”. Archiv der Mathematik 83.1 (2004): 17-22.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Suchen in

Google Scholar